# SDR ASMF201503005

- Difficulty date: January 22, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 50,399 hours, 32,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370023
- Part serial: 001044
- Condition: Cracked
- Location: Lt Wing
- Part time: 50,582 hours, 32,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT OTBD AFTER FLAP WAS DETECTED CRACKED.  PERFORMED REVISION IN THE LT FLAP DETECTING A CRACK OF 8.0” LENGTH & A PUNCTURE OF 1.0” DIAMETER, A DENT OF 4.0” LENGTH, 0.090” DEPTH, 2.375” WIDE AT STATION OTEF 96.65, A DENT OF 2.125” LENGTH, 0.046” DEPTH, 1.125” WIDE AT STATION OTEF 83.50 LOCATED TO 2.375” FWD OF AFTER EDGE, A DEFORMATION OF 7.0” LENGTH & 5.5” WIDE WITH A CRACK OF 0.750” LENGTH ON LE AT STATION OTEF 123 & A DENT OF 2.5” LENGTH, 0.046” DEPTH, 1.0” WIDE AT STATION OTEF 192 IN THE LT OTBD AFTER FLAP.  EVALUATED THE DAMAGES & FOUND IT OUT OF LIMITS IAW AMM 27-58-01.  THE NON-ROUTINE CARD NR A0223867, A0223869, A0223870, A0223871, A0223872, A0223873, A0223874, A0223876 & A0223877 WERE ISSUED TO REPAIR THE DAMAGES.  REPLACED THE LT OTBD AFTER FLAP IAW AMM 27-51-28, THE BELL CRACK ON LT AFTER FLAP ACTUATING MECHANISM IAW AMM 27-51-23, LT OTBD FAIRING & LT FLAP IAW AMM 27-51-28, TESTED CORRECT.
